# SDR UPS03841592

- Difficulty date: November 16, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 69,173 hours, 45,885 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C1, SHEAR TIE IS CRACKED AT STATION 1380 LONG. 29L TO 30L.   REMOVED DAMAGED SHEAR TIE, FABRICATED AND INSTALLED SHEAR TIE REPAIR IAW SRM. 53-2-0 FIG. 2A.
